Rank preservers of matrices over max algebra

Bapat, R. B. ; Pati, Sukanta ; Song, Seok-Zun (2000) Rank preservers of matrices over max algebra Linear and Multilinear Algebra, 48 (2). pp. 149-164. ISSN 0308-1087

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/0308108...

Related URL: http://dx.doi.org/10.1080/03081080008818665


The max algebra consists of the nonnegative real numbers equipped with two binary operations, maximization and multiplication. We consider the semimodules over max algebra and study the properties of the weak basis and weak dimension of the semi-modules. Moreover, we obtain the characterizations of those linear operators that preserve rank of matrices over max-algebra.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
Keywords:Max Algebra; Linear Operator; Rank Preserver
ID Code:81584
Deposited On:07 Feb 2012 05:10
Last Modified:07 Feb 2012 05:10

Repository Staff Only: item control page